MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the receiver ceased to function.No additional event or patient information is available.The device has been received for investigation.A follow-up will be submitted upon completion of device investigation.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot was performed and passed.A receiver download was performed and shows the receiver shutting down unexpectedly when battery charge was over ten percent.A receiver discharge test was performed and failed.The receiver case was opened and an internal visual inspection was performed and passed.The battery was replaced with a known good battery.Confirmation of the complaint was confirmed.The probable cause was determined to be a defective receiver battery.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7362577
Report Number3004753838-2018-029395
Device Sequence Number11026016
Product Code MDS
UDI-Device Identifier30386270000188
UDI-Public30386270000188
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608
Device Catalogue NumberSTR-PR-001
Device Lot Number5230015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR